... release twice day admitted into hospital for increased confusion, weight loss, increased aggitation, & memmory loss, leg weakness, with c/o increased pain demanding more pain meds, also taking vicodin10mg for breakthrough pain, (prior to recent hospital admission), 4days later still has pinpoint pupils, & confusion with increased aggitation.new diagnosis of pneumonia, & increased heart rate.is this a possible side effect? & how long will he have withdrawal symptoms?
In this instance, its kind of damned if you do damned if you don't. He has very real reasons for severe pain and needs to have that taken care of. In the meanwhile he has some side effects (rapid pulse isn't one of them and the agitation is probably from pain). The confusion and agitation could be from the pneumonia. What is your choice? Either treat the pain he has or worry about side effects. Personally, if it was me, if you didn't treat my pain, I'd be out after you. Truthfully what he's on is low compared to doses of morphine I've seen for cancer patients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2010 • 2 answers
Posted 18 Nov 2012 • 1 answer
I was taking Tamoxifen after breast cancer for 5 years ,I had a lumpectomy & radiotherapy & thought?
Posted 9 May 2013 • 1 answer
Posted 13 Jan 2016 • 2 answers
Posted 14 days ago • 0 answers